# SDR SWIA200922670

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,950 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOURTH OVERHEAD EMERGENCY LIGHT AFT IS BURNED OUT.  (FLT 6189)  REMOVED AND REPLACED 4TH AFT EMERGENCY OVERHEAD BULB PER AMM CH 33-51-16.
